# SDR CALA2020022400491

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,127 hours, 16,636 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE EICAS CAUTION 1. ONE OR MORE LANDING GEARS ARE NOT UP AND LOCKED, 40 SECONDS A FTER GEARS ARE SELECTED UP. 2. ONE OR MORE LANDING GEARS ARE NOT DOWN AND LOCKED, 40 SECONDS AFTER GEARS ARE SELECTED DOWN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3212800 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB   NARRATIVE:  PSEU 1 (R1) PSEU #1 REPLACED ON LOG 4556076, CYCLED GEAR MULTIPLE TIMES, OPS NORMAL, NO CMC OR STATUS MESSAGES. ADD EMP:116760
